Wiener Algebra for the Quaternions

Daniel Alpay, Fabrizio Colombo, David P. Kimsey, Irene Sabadini

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We define and study the counterpart of the Wiener algebra in the quaternionic setting, both for the discrete and continuous case. We prove a Wiener–Lévy type theorem and a factorization theorem. We give applications to Toeplitz and Wiener–Hopf operators.

Original languageEnglish
Pages (from-to)2463-2482
Number of pages20
JournalMediterranean Journal of Mathematics
Issue number5
StatePublished - 1 Oct 2016


  • 13J05
  • 47B35
  • 47S

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Wiener Algebra for the Quaternions'. Together they form a unique fingerprint.

Cite this